Unsteady Flow of Ground Water into Drain Tile

by R.H. Brooks,

Serial Information: Journal of the Irrigation and Drainage Division, 1961, Vol. 87, Issue 2, Pg. 27-38

Document Type: Journal Paper

Discussion: (See full record)
Closure: (See full record)

Abstract: Solution to nonlinear differential equation describing unsteady flow toward equally spaced drains above horizontal impermeable boundary is presented; solution was compared with field data and published numerical results and suitable agreement was found when drain spacing was large relative to depth of drains.

Subject Headings: Drainage | Unsteady flow | Groundwater flow | Differential equations | Domain boundary | Field tests | Numerical methods | Agreements and treaties |

Services: Buy this book/Buy this article


Return to search